Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("STROOCK D")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 26

  • Page / 2

Export

Selection :

  • and

DUAL PROCESSES AND THEIR APPLICATION TO INFINITE INTERACTING SYSTEMSHOLLEY R; STROOCK D.1979; ADV. IN MATH.; USA; DA. 1979; VOL. 32; NO 2; PP. 149-174; BIBL. 13 REF.Article

ON DEGENERATE ELLIPTIC-PARABOLIC OPERATORS OF SECOND ORDER AND THEIR ASSOCIATED DIFFUSIONSSTROOCK D; VARADHAN SRS.1972; COMMUNIC. PURE APPL. MATH.; U.S.A.; DA. 1972; VOL. 25; NO 6; PP. 651-713; BIBL. 10 REF.Serial Issue

DIFFUSIONS ON AN INFINITE DIMENSIONAL TORUSHOLLEY R; STROOCK D.1981; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1981; VOL. 42; NO 1; PP. 29-63; BIBL. 18 REF.Article

THE D.L.R. CONDITIONS FOR TRANSLATION INVARIANT GAUSSIAN MEASURES ON S'(RD)HOLLEY R; STROOCK D.1980; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1980; VOL. 53; NO 3; PP. 293-304; BIBL. 8 REF.Article

On the rate at which a homogeneous diffusion approaches a limit, an application of large deviation theory to certain stochastic integralsSTROOCK, D. W.Annals of probability. 1986, Vol 14, Num 3, pp 840-859, issn 0091-1798Article

Rademacher's theorem for Wiener functionalsENCHEV, O; STROOCK, D. W.Annals of probability. 1993, Vol 21, Num 1, pp 25-33, issn 0091-1798Article

Simulated annealing via Sobolev inequalitiesHOLLEY, R; STROOCK, D.Communications in mathematical physics. 1988, Vol 115, Num 4, pp 553-569, issn 0010-3616Article

Some boundedness properties of certain stationary diffusion semigroupsKUSUOKA, S; STROOCK, D.Journal of functional analysis. 1985, Vol 60, Num 2, pp 243-264, issn 0022-1236Article

The logarithmic Sobolev inequality for continuous spin systems on a latticeSTROOCK, D. W; ZEGARLINSKI, B.Journal of functional analysis. 1992, Vol 104, Num 2, pp 299-326, issn 0022-1236Article

Logarithmic Sobolev inequalities and stochastic Ising modelsHOLLEY, R; STROOCK, D.Journal of statistical physics. 1987, Vol 46, Num 5-6, pp 1159-1194, issn 0022-4715Article

Markov chain approximations to symmetric diffusionsSTROOCK, D. W; ZHENG, W.Annales de l'I.H.P. Probabilités et statistiques. 1997, Vol 33, Num 5, pp 619-649, issn 0246-0203Article

Anticipative diffusion and related change of measuresENCHEV, O; STROOCK, D. W.Journal of functional analysis. 1993, Vol 116, Num 2, pp 449-477, issn 0022-1236Article

Nouveaux résultats concertant les petites perturbations de systèmes dynamiquesDOSS, H; STROOCK, D. W.Journal of functional analysis. 1991, Vol 101, Num 2, pp 370-391, issn 0022-1236Article

Precise asymptotics of certain Wiener functionalsKUSUOKA, S; STROOCK, D. W.Journal of functional analysis. 1991, Vol 99, Num 1, pp 1-74, issn 0022-1236Article

The equivalence of the logarithmic Sobolev inequality and the Dobrushin-Shlosman mixing conditionSTROOCK, D. W; ZEGARLINSKI, B.Communications in mathematical physics. 1992, Vol 144, Num 2, pp 303-323, issn 0010-3616Article

The logarithmic Sobolev inequality for discrete spin systems on a latticeSTROOCK, D. W; ZEGARLINSKI, B.Communications in mathematical physics. 1992, Vol 149, Num 1, pp 175-193, issn 0010-3616Article

Long time estimates for the heat kernel associated with a uniformly subelliptic symmetric second order operatorKUSUOKA, S; STROOCK, D.Annals of mathematics. 1988, Vol 127, Num 1, pp 165-189, issn 0003-486XArticle

Asymptotics of the spectral gap with applications to the theory of simulated annealingHOLLEY, R. A; KUSUOKA, S; STROOCK, D. W et al.Journal of functional analysis. 1989, Vol 83, Num 2, pp 333-347, issn 0022-1236Article

Uniform and L2 convergence in one dimensional stochastic Ising modelsHOLLEY, R. A; STROOCK, D. W.Communications in mathematical physics. 1989, Vol 123, Num 1, pp 85-93, issn 0010-3616Article

Upper bounds for symmetric Markov transition functionsCARLEN, E. A; KUSUOKA, S; STROOCK, D. W et al.Annales de l'I.H.P. Probabilités et statistiques. 1987, Vol 23, Num 2, pp 245-287, issn 0246-0203Article

A function space large deviation principle for certain stochastic integralsDEUSCHEL, J. D; STROOCK, D. W.Probability theory and related fields. 1989, Vol 83, Num 1-2, pp 279-307, issn 0178-8051, 29 p.Article

Estimates on the fundamental solution to heat flows with uniformly elliptic coefficientsNORRIS, J. R; STROOCK, D. W.Proceedings of the London Mathematical Society. 1991, Vol 62, pp 373-402, issn 0024-6115, 30 p., part 2Article

Microcanonical distributions for lattice gasesDEUSCHEL, J.-D; STROOCK, D. W; ZESSIN, H et al.Communications in mathematical physics. 1991, Vol 139, Num 1, pp 83-101, issn 0010-3616Article

Large deviations and stochastic flows of diffeomorphismsBAXENDALE, P. H; STROOCK, D. W.Probability theory and related fields. 1988, Vol 80, Num 2, pp 169-215, issn 0178-8051Article

The Poisson kernel for certain degenerate elliptic operatorsBEN AROUS, G; KUSUOLA, S; STROOCK, D. W et al.Journal of functional analysis. 1984, Vol 56, Num 2, pp 171-209, issn 0022-1236Article

  • Page / 2